# SDR AALA202410242805

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 73,179 hours, 28,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT 2L DOOR ARMING LEVER LOOSE. SECURED 2L DOOR ARMING LEVER PER AMM 52-21-00.
